English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24487680      Online Users : 75
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17932

Title: Mathematical Model of a Ring-Involute-Teeth Spherical Gear with a Double Degree of Freedom
Authors: Yang, Shyue-Cheng
Contributors: 車輛科技研究所
Keywords: Double degree;Spherical gear
Date: 2002-11
Issue Date: 2014-01-15T04:19:03Z
Publisher: Springer-Verlag
Abstract: A simple procedure using gear theory for a family of rack cutters to determine the profile of a spherical gear of the ring-involute-teeth type, with a double degree of freedom, is presented. The analytical profile of the spherical gear can be obtained by the following two steps. First, gear theory is used to find an envelope for a family of rack cutters; and secondly, the envelope obtained is used to rotate an angle about an axis. Based on these two steps, a mathematical model for a spherical gear, with ring-involute teeth and with two degrees of freedom can be generated. The procedure is illustrated by application to a spherical gear with ring-involute teeth analytically formulated. In the machining process, the required cutting path is simulated and provided by a software package. The mechanism of the generated spherical gear is produced with the aid of CAD software.
Relation: The International Journal of Advanced Manufacturing Technology, 20(12): 865-870
Appears in Collections:[車輛科技研究所] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML442View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback